Bleeding when on the contraceptive pill?

Patient

Q: I started taking the birth control yasmin contraceptive pill 11 days ago on day one of my period and since then have been bleeding I at first experience a normal slightly lighter period which stopped and then a day later I started to bleed again at first light but the thickness and heaviness has varied and it does not appear to be stopping, I am worride as to why this is happening as no one I've spolke to have experienced this is it due to the hormone change or is there something wrong? Also I have had sex without a condom after the 7 days of taking the pill this has worride me as I'm unsure as to whuy its happening and when it will stop? Is there something wrong?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews